# SDR CA110125020

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 34,886 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Panel
- Part number: 350L01001
- Condition: Malfunctioned
- Location: Ecam
- Part time: 14,986 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FLAP SLOW TO DEPLOY ON ARRIVING ,LANDED SAFELY NO OTHER ISSUES AROSE.MAINTENANCE ADVISED.  MSG AUTO CLEARED FAULT UNABLE TO DUPLICATE ON GROUND OPERATIONAL TEST AS PER AMM 27-54-00-710-002 CHECKED SERVICE
